# SDR AALA20100317LGA05

- Difficulty date: March 16, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- Aircraft time: 57,086 hours, 29,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE DURING TEST AS PER MCM WORKCARD.  RE-SEATED ASSOCIATED BATTERY PACK FOR TAIL COMPARTMENT EMERGENCY LIGHTS.  OPS CHECK NORMAL.
